Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
July 29, 2014, 03:43:03 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 632279
  • Total Topics: 47878
  • Online Today: 259
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Atriplia and Diarrhea  (Read 1744 times)

0 Members and 1 Guest are viewing this topic.

Offline RPM1984

  • member
  • Posts: 2
Atriplia and Diarrhea
« on: February 18, 2010, 07:29:33 AM »
Hey everyone...24m...I was diagnosed in June 2009 and started my first set of meds in December 2009. Norvir, Truvada and Presista. That combo did not agree with me, it gave me nausea and constant diarrhea. I switched to Atriplia a little less then a month ago and for the last week-two weeks I have not been sleeping well and waking up with diarrhea! I've NEVER had the dreams everyone talks about...its just the diarrhea I take atriplia at night when I go to bed around 11pm-12pm....and I am awakened my stomach and butt by 5am. I am also taking crestor, because the other combination made my cholesterol go up, and I am taking 50mg of zoloft. Luckily, as of right now the diarrhea is only in the morning, but it's annoying an embarrassing for my boyfriend who has to smell the onset of gas, then wake up to me in the bathroom.
Any feedback and advice would be greatly appreciated!

Offline Matty the Damned

  • Member
  • Posts: 12,200
  • Ninja Please
Re: Atriplia and Diarrhea
« Reply #1 on: February 18, 2010, 06:47:48 PM »
The squirts are a common side effect of many medications. However meds are not the only culprits. Have you talked to your doctor about other causes?

MtD

Offline GNYC09

  • Member
  • Posts: 702
Re: Atriplia and Diarrhea
« Reply #2 on: February 18, 2010, 10:03:04 PM »
I had this for a while but it went away.  It was much less likely to happen the nights I took Atripla on an empty stomach - have you been doing the same?  You may also want to try taking some Immodium before bed to see if that helps.  Good luck!

Offline skeebo1969

  • Member
  • Posts: 5,699
Re: Atriplia and Diarrhea
« Reply #3 on: February 18, 2010, 10:04:22 PM »

  Are you taking your Atripla on a empty stomach? And, are you eating anything before you go to bed?  When I was on Atripla I would usually get hungry as hell after I took my dose.  If it was something fatty or sweet I usually paid for it the next morning.
I despise the song Love is in the Air, you should too.

Offline PeteNYNJ

  • Member
  • Posts: 979
  • When life gives you AIDS...make LemonAIDS!
    • Dance for Me, Puppets
Re: Atriplia and Diarrhea
« Reply #4 on: February 18, 2010, 10:44:05 PM »
my doctor suggested I add Calcium supplements to my daily pill intake.  It has done a lot to curb the horrible get me to a bathroom stat diarrhea.  Now it is more soft stools.

Good luck!

Offline Trish

  • Member
  • Posts: 332
Re: Atriplia and Diarrhea
« Reply #5 on: February 24, 2010, 12:29:28 PM »
Hmm, interesting.  I had been on Truvada, Lexiva & Norvir for about 4 years.  The diarrhea I had was awful and I hated leaving the house before noon every single day because I would have to sit on the toilet at least 6 times in the morning with very watery stools & stomach pain, plus another 2 or 3 at night.  I just recently switched to Truvada/Sustiva and then to Atripla.  Since switching, I have experienced no diarrhea, except for maybe 1 or 2 watery ones over the past 3 weeks.  Compare that to 8 watery stools a day.  For years we didn't really know what was causing my diarrhea since I had a problem with it before even starting HAART.  Went for tests galore for all kinds of stuff and everything was normal.  I couldn't be happier on Atripla, plus I take calcium now as well, which I believe is helping firm up the stool along with coming of the Norvir.  I think perhaps you may need to check for GI problems, such as IBS, or perhaps you need to change your diet by adding more fiber.  I would talk to your doc.  And keep in mind, that everyone responds differently to meds.  Process of elimination... I hope you find the cause soon, and that it is nothing to be concerned about.  Good luck!!
"People grow through experience if they meet life honestly and courageously. This is how character is buit."  Eleanor Roosevelt

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.